# SDR UPS05444885

- Difficulty date: June 29, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123F
- Aircraft serial: 20324
- Aircraft time: 73,825 hours, 21,397 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 69B620491
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 760 LBL 80 HANDLING SUPPORT FTG FOUND CORRODED.  CORROSION BLEND OUT 0.020 BY 1.0 BY 1.75 IN. EXCEED SRM 53-10-01 FIG 1 LIMITS. FTG REPLACED AS PER MM 20-51-01.
